ghulam farid
ghulam farid
COMSATS University Islamabad, Attock Campus
ciit-attock.edu.pk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A further extension of Mittag-Leffler function
M Andrić, G Farid, J Pečarić
Fractional Calculus and Applied Analysis 21 (5), 1377-1395, 2018
432018
Generalized Riemann-Liouville -Fractional Integrals Associated With Ostrowski Type Inequalities and Error Bounds of Hadamard Inequalities
YC Kwun, G Farid, W Nazeer, S Ullah, SM Kang
IEEE access 6, 64946-64953, 2018
422018
Some new Ostrowski type inequalities via fractional integrals
G Farid
International Journal of Analysis and Applications 14 (1), 64-68, 2017
372017
Bounds of Riemann-Liouville fractional integrals in general form via convex functions and their applications
G Farid, W Nazeer, MS Saleem, S Mehmood, SM Kang
Mathematics 6 (11), 248, 2018
302018
Some Riemann–Liouville fractional integral inequalities for convex functions
G Farid
The Journal of Analysis 27 (4), 1095-1102, 2019
292019
More about Hermite-Hadamard inequalities, Cauchy's means, and superquadracity
S Abramovich, G Farid, J Pečarić
Journal of Inequalities and Applications 2010 (1), 102467, 2010
262010
General fractional integral inequalities for convex and m-convex functions via an extended generalized Mittag-Leffler function
G Farid, KA Khan, N Latif, AU Rehman, S Mehmood
Journal of inequalities and applications 2018 (1), 1-12, 2018
252018
On Hadamard inequalities for n-times differentiable functions which are relative convex via Caputo k-fractional derivatives
G Farid, A Javed, AU Rehman
Nonlinear Anal. Forum 22 (2), 17-28, 2017
252017
New mean value theorems and generalization of Hadamard inequality via coordinated m-convex functions
G Farid, M Marwan, AU Rehman
Journal of Inequalities and Applications 2015 (1), 1-11, 2015
252015
HADAMARD AND FEJER-HADAMARD INEQUALITIES FOR ´ GENERALIZED FRACTIONAL INTEGRALS INVOLVING SPECIAL FUNCTIONS
G Farid
Konuralp Journal of Mathematics, 2016
242016
On Hadamard inequalities for k-fractional integrals
G Farid, AU Rehman, M Zahra
Nonlinear Funct. Anal. Appl 21 (3), 463-478, 2016
242016
Hadamard and Fejér–Hadamard inequalities for extended generalized fractional integrals involving special functions
SM Kang, G Farid, W Nazeer, B Tariq
Journal of inequalities and applications 2018 (1), 119, 2018
232018
A unified integral operator and further its consequences
G Farid
Open Journal of Mathematical Analysis 4 (1), 1-7, 2020
222020
Generalizations of some integral inequalities for fractional integrals
G Farid, A ur Rehman
Annales Mathematicae Silesianae 32 (1), 201-214, 2018
212018
Generalized fractional inequalities for quasi-convex functions
S Ullah, G Farid, KA Khan, A Waheed, S Mehmood
Advances in Difference Equations 2019 (1), 15, 2019
202019
Existence of an integral operator and its consequences in fractional and conformable integrals
G Farid
Open J. Math. Sci 3 (3), 210-216, 2019
202019
( h − m ) -convex functions and associated fractional Hadamard and Fejér–Hadamard inequalities via an extended …
SM Kang, G Farid, W Nazeer, S Mehmood
Journal of Inequalities and Applications 2019 (1), 1-10, 2019
192019
ON HADAMARD-TYPE INEQUALITIES FOR -FRACTIONAL INTEGRALS
G FARID, AUR REHMAN, M ZAHRA
Konuralp Journal of Mathematics 4 (2), 79-86, 2016
172016
Opial-type inequality due to Agarwal–Pang and fractional differential inequalities
M Andrić, A Barbir, G Farid, J Pečarić
Integral transforms and special functions 25 (4), 324-335, 2014
172014
Inequalities for a unified integral operator and associated results in fractional calculus
YC Kwun, G Farid, S Ullah, W Nazeer, K Mahreen, SM Kang
IEEE Access 7, 126283-126292, 2019
162019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20